Alert archive / Colorado / Tornado Warnings in 2023
Tornado Warning 8, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 10, 2023, 3:32 PM MDT for Arapahoe County, Douglas County, Colorado. It was in force for 28 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2023, 3:32 PM MDT (21:32 UTC)
- Expired
- May 10, 2023, 4:00 PM MDT
- In force
- 28 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Arapahoe County, CO, Douglas County, CO
The radar
The Denver radar (KFTG), 32 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:37 PM MDT | HAIL 0.75 | 1 Se Lone Tree, CO | REPORT FROM MPING: DIME (0.75 IN.). |
| May 10, 3:42 PM MDT | HAIL 0.75 | 3 W Parker, CO | REPORT FROM MPING: DIME (0.75 IN.). |
| May 10, 3:43 PM MDT | HAIL 0.88 | 2 E Lone Tree, CO | |
| May 10, 3:46 PM MDT | HAIL 0.75 | 2 E Centennial, CO | REPORT FROM MPING: DIME (0.75 IN.). |
| May 10, 3:47 PM MDT | HAIL 0.75 | 1 E Centennial, CO | REPORT FROM MPING: DIME (0.75 IN.). |
| May 10, 3:56 PM MDT | HAIL 1 | 3 E Cherry Creek Reserv, CO | . |
| May 10, 3:56 PM MDT | HAIL 1 | 3 E Cherry Creek Reserv, CO | |
| May 10, 3:57 PM MDT | HAIL 1.25 | 2 N Foxfield, CO | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 10, 3:58 PM MDT | HAIL 0.75 | 4 N Foxfield, CO | REPORT FROM MPING: DIME (0.75 IN.). |
| May 10, 3:59 PM MDT | HAIL 1 | 4 Se Aurora, CO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 10, 3:59 PM MDT | HAIL 1.5 | 2 Nne Foxfield, CO | |
| May 10, 4:00 PM MDT | HAIL 1.5 | 2 S Foxfield, CO | |
| May 10, 4:02 PM MDT | HAIL 1 | 3 Ne Foxfield, CO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 10, 4:04 PM MDT | HAIL 1 | 3 S Buckley Afb, CO | |
| May 10, 4:05 PM MDT | HAIL 1.25 | 1 W Buckley Afb, CO | |
| May 10, 4:08 PM MDT | HAIL 1.75 | 3 S Buckley Afb, CO | REPORT FROM MPING: GOLF BALL (1.75 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:55 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.5 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3468 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
171
WFUS55 KBOU 102132 RRA
TORBOU
COC005-035-102200-
/O.NEW.KBOU.TO.W.0008.230510T2132Z-230510T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
332 PM MDT Wed May 10 2023
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
Northeastern Douglas County in northeastern Colorado...
Western Arapahoe County in northeastern Colorado...
* Until 400 PM MDT.
* At 332 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Castle Pines, or 16 miles south of Denver, moving
north at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Centennial around 345 PM MDT.
Aurora and Greenwood Village around 350 PM MDT.
Other locations in the path of this tornadic thunderstorm include
Arapahoe Park and Buckley SFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3948 10496 3962 10491 3962 10489 3965 10488
3964 10487 3966 10485 3966 10486 3968 10487
3966 10488 3967 10490 3970 10489 3970 10487
3972 10487 3970 10465 3945 10475
TIME...MOT...LOC 2132Z 196DEG 27KT 3950 10486
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RPK1 follow-up statement
278
WWUS55 KBOU 102146
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
346 PM MDT Wed May 10 2023
COC005-035-102200-
/O.CON.KBOU.TO.W.0008.000000T0000Z-230510T2200Z/
Douglas CO-Arapahoe CO-
346 PM MDT Wed May 10 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR
NORTHEASTERN DOUGLAS AND WESTERN ARAPAHOE COUNTIES...
At 346 PM MDT, a severe thunderstorm capable of producing a tornado
was located over northwestern Aurora, or 10 miles southeast of
Denver, moving north at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Aurora around 350 PM MDT.
Other locations in the path of this tornadic thunderstorm include
Arapahoe Park and Buckley SFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3951 10494 3962 10491 3962 10489 3965 10488
3964 10487 3966 10485 3966 10486 3968 10487
3966 10488 3967 10490 3970 10489 3970 10487
3972 10487 3970 10465 3948 10474
TIME...MOT...LOC 2146Z 196DEG 27KT 3960 10482
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
RPKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 10, 3:25 PM MDT, 7 minutes earlier.
Area forecast discussion, May 10, 3:25 PM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 325 PM MDT Wed May 10 2023 .SHORT TERM...(This evening through Thursday) Issued at 321 PM MDT Wed May 10 2023 1) Threat for severe convection this afternoon and early evening 2) Widespread rainfall and embedded thunderstorms Thursday, resulting in flood potential. Flood Watch out for burn areas, and northeast plains Severe weather very much ongoing across the southern urban corridor and foothills indicative of the favorable severe environment. Moisture is present with east/northeasterly flow bringing in air with dewpoints in the 50s and 60s across northeastern Colorado. As the negatively tilted trough continues to progress eastward, additional moisture and ascent streams into Colorado. Ahead of the trough a southerly mid- level jet helps provide favorable shear across the region with ample 0-6km bulk shear (35-45kts). The boundary across southern Lincoln near the Palmer Divide will be the one to watch with ample heating, concentrated areas of low level shear, supportive of supercell development. Already proven by current activity this afternoon, all threats remain possible this afternoon/early evening with large hail, damaging winds, and a few tornadoes as well. Tonight, the brunt of the embedded showers and storms shifts across the eastern plains. Anddd the rain does not stop there. The upper trough progresses eastward across Colorado Thursday with its negative tilt intact. Ample moisture wraps around the low with an axis of instability extending across the plains. This coincides with HREF guidance showing rounds of rain and embedded thunderstorms across much of the region. Marginal instability and shear (0-6km 35-45kts) will again be around, but more for the east plains, northeast corner. Given the environment, strong to severe storms are possible in the afternoon period. In regards to storm mode, CAMs seems to agree on a more linear/MCS type as convection swings to the northeast in the afternoon. Given ample moisture and persistent precipitation flooding remains a threat through early Friday. A Flood Watch has been issued for the burn areas and north and northeast plains Thursday morning through Friday morning. See more details in the hydro discussion. In Spring-time fashion, snow in the mountains is expected during this period. Snow levels drop to 10000 ft overnight into early Thursday supporting snow in for the mountains/high passes. Snow level drop further into Thursday to near 9500 ft. More on this in the long term... .LONG TERM...(Thursday night through Wednesday) Issued at 321 PM MDT Wed May 10 2023 Thursday evening, the remaining convection swings across the plains. Hi-res ensemble guidance progs the upper low to lift to the northeast wrapping around additional showers and embedded storms across the north plains and into the urban corridor overnight and into early Friday. As the low further exits off to the northeast showers decrease into Friday afternoon. In Spring-time fashion, snow in the mountains is expected Thursday evening through Friday. Snow levels drop to 10000 ft overnight into early Friday supporting snow in for the mountains/high passes. Snow levels drop further into Thursday to near 9500 ft. Periods of moderate to heavy snow rates are possible in spots. Still looking at 8-16" for the mountains by early Friday. For the weekend, ensemble guidance indicates a blocked upper level pattern with some form of troughing to the west and near Colorado. Overall, this will support a few waves of afternoon showers and thunderstorms each afternoon. Beyond the weekend, plenty of uncertainty in the upper level pattern. Ensembles signal above normal moisture across the region next week which will be supportive of at least afternoon showers/storms for the high country and a chance for the adjacent plains. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1158 AM MDT Wed May 10 2023 Satellite imagery shows the low stratus deck continuing to break up and erode across the terminals this morning. Latest observations show visibility gradually improving and ceilings slowly rising. Within the next hour or so, expecting terminals to improve into the MVFR category. With that concern diminishing, establishes a new one...thunderstorms. Still see potential for storms to initiate in the 20-22z timeframe this afternoon. VRB winds and gusts will accompany any passing or nearby storms. The environment also supports strong to severe storms with hail and gusty winds being the main threat. This activity continues through the early evening hours with rain showers behind it overnight. && .HYDROLOGY... Issued at 321 PM MDT Wed May 10 2023 SPC mesoanalysis indicates ample moisture across the region this afternoon with perceptible water values in the 0.8 to 0.55 range across the plains, urban corridor and 0.4 to 0.5 over the high country. Stronger southerly flow has kept any developed storms moving fairly quickly over the burns areas this afternoon. Because of this there is a limited risk for flash flooding over the burn areas. Staying on the subject of the burn areas...the main threat for flooding is more the longer-fused accumulation of precipitation from tonight through Thursday and early Friday. This will be more concerned with areas below 9500-10000 ft (snow level) as areas above should receive snowfall. Concerning the plains, a Flood Watch is in effect for the north and northeastern plains Thursday morning through Friday morning. Widespread precipitation, heavy rates at times, continues Thursday with more rain possible through early Friday. Above normal moisture is present and model soundings are indicative of deep moisture and efficient rain processes. From previous model runs, HREF PMM QPF shifted the higher mean QPF amounts slightly south and east. As a result, added in Logan, Sedgwick, and Philips counties into the Watch. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch from Thursday morning through late Thursday night for COZ033-035-038-042>044-048-050-051. && SHORT TERM...Mensch LONG TERM...Mensch/Rodriguez AVIATION...Mensch HYDROLOGY...Mensch
Hazardous weather outlook, May 10, 1:30 PM MDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 130 PM MDT Wed May 10 2023 COZ030>051-111930- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 130 PM MDT Wed May 10 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight More widespread severe convection expected, mainly after 20Z, with all severe hazards possible. Large hail and a few tornadoes looks to be the initial threat before developing into a wind threat late this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Flood potential creeps upwards Thursday morning through Friday morning across the northern I-25 corridor and the burn scars. Heavy snowfall is expected for higher elevations above 9k ft mainly Thursday into Friday morning. A cool and wet pattern continues this weekend. .SPOTTER INFORMATION STATEMENT... Spotter reports of hail, strong wind gusts and rainfall would be appreciated. Stay weather aware.
In the hours before
Local storm report, May 10, 10:13 AM MDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1013 AM MDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HEAVY RAIN 1 ESE BERTHOUD 40.30N 105.07W
05/09/2023 M1.46 INCH LARIMER CO PUBLIC
0.5 INCH DIAMETER HAIL FELL IN 15 MIN.
&&
ASSpecial weather statement, May 10, 1:41 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Denver CO
141 PM MDT Wed May 10 2023
COZ037-102015-
Central and Southeast Park County CO-
141 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of southeastern Park
County through 215 PM MDT...
At 141 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Guffey, or 37 miles north of Hayden Pass Burn Scar,
moving north at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake George, Elevenmile Canyon Reservoir and Guffey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3871 10567 3902 10573 3903 10533 3898 10533
3871 10537
TIME...MOT...LOC 1941Z 188DEG 31KT 3881 10553
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, May 10, 2:01 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Denver CO
201 PM MDT Wed May 10 2023
COZ041-102030-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
201 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of southeastern Douglas
and west central Elbert Counties through 230 PM MDT...
At 201 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenland, or 20 miles north of Colorado Springs, moving north at 30
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Castle Rock, Elizabeth, Larkspur, Greenland, Franktown and Ponderosa
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for northeastern
and east central Colorado.
&&
LAT...LON 3913 10491 3918 10491 3918 10492 3920 10493
3922 10496 3941 10488 3936 10458 3913 10465
TIME...MOT...LOC 2001Z 198DEG 26KT 3915 10481
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKLocal storm report, May 10, 3:28 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 W LOUVIERS 39.49N 105.04W
05/10/2023 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0209 PM HAIL 6 SE GREENLAND 39.13N 104.77W
05/10/2023 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:04 PM MDT | Special Weather Statement | BOU | Broomfield | 41 min |
| May 9, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 49 min |
| May 9, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 45 min |
| May 9, 7:19 PM MDT | Special Weather Statement | BOU | Weld | 41 min |
| May 9, 7:31 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 44 min |
| May 9, 8:18 PM MDT | Special Weather Statement | BOU | Adams | 27 min |
| May 9, 8:44 PM MDT | Special Weather Statement | BOU | Adams | 31 min |
| May 9, 9:12 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 48 min |
| May 9, 9:40 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| May 9, 10:22 PM MDT | Special Weather Statement | BOU | Boulder | 38 min |
| May 9, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 47 min |
| May 9, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 47 min |
| May 9, 10:57 PM MDT | Special Weather Statement | BOU | Morgan | 33 min |
| May 9, 10:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 63 min |
| May 9, 11:11 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 64 min |
| May 9, 11:24 PM MDT | Areal Flood Advisory | BOU | Boulder, Larimer, Weld | 3 hr |
| May 9, 11:52 PM MDT | Severe Thunderstorm Warning | BOU | Broomfield, Weld | 53 min |
| May 10, 12:41 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 64 min |
| May 10, 1:14 AM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| May 10, 1:21 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 39 min |
| May 10, 3:08 AM MDT | Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 12 more | 57 hr |
| May 10, 1:41 PM MDT | Special Weather Statement | BOU | Teller | 34 min |
| May 10, 2:01 PM MDT | Special Weather Statement | BOU | Douglas | 29 min |
| May 10, 2:15 PM MDT | Tornado Warning | BOU | Douglas, Jefferson, Park | 30 min |
| May 10, 2:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 47 min |
| May 10, 2:56 PM MDT | Tornado Warning | BOU | Douglas, Jefferson | 34 min |
| May 10, 2:57 PM MDT | Tornado Warning | BOU | Douglas | 33 min |
| May 10, 3:22 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 38 min |
| May 10, 3:30 PM MDT | Tornado Warning | BOU | Douglas, Jefferson | 15 min |
| May 10, 3:32 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 28 min |
| May 10, 3:57 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 33 min |
| May 10, 3:59 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Denver | 31 min |
| May 10, 4:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| May 10, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 32 min |
| May 10, 4:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 30 min |
| May 10, 4:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 40 min |
| May 10, 4:44 PM MDT | Areal Flood Advisory | BOU | Adams | 3 hr |
| May 10, 4:51 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 24 min |
| May 10, 4:56 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| May 10, 5:02 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 43 min |
| May 10, 5:04 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 26 min |
| May 10, 5:09 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 51 min |
| May 10, 5:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 2 hr |
| May 10, 5:19 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 41 min |
| May 10, 5:38 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 52 min |
| May 10, 5:49 PM MDT | Tornado Warning | BOU | Morgan, Washington | 26 min |
| May 10, 5:52 PM MDT | Tornado Warning | BOU | Morgan | 23 min |
| May 10, 5:55 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 50 min |
Nearby
Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.